Research

Research Interest

My research interests lie in graph theory, particularly, extremal and spectral problems on regular graphs.

Grant

  • [2017.6.1-2020.5.31] Basic Research Program, National Research Foundation of Korea (NRF) Total Budget: Approximately 150,000,000 KRW
  • [2018.7.1-2020.6.31] Korea-China (NRF-NSFC) Collaborative Research Program, National Research Foundation of Korea (NRF) Total Budget: 30,000,000 KRW

Open Positions

  • A research position open for “Spectral bounds for the connectivity in regular graphs”; candidates are gradudate and undergraduate students. Send an email suil.o@stonybrook.edu

 

Upcoming events that I will attend:

Research Visit; Nankai University, Tianjin, China, Dec. 30-Jan. 13, 2019.

KECRWIC Workshop IV; Suwon, Jan. 13-25, 2019.

Research Visit; Univ. of Illinois, Urbana, U.S.A., Jan. 26-Feb. 3, 2019.

30th Coast Combinatorics Conference; Univ. of Hawaii, Honolulu, U.S.A., Feb. 11-14, 2019.

AMS Section Meeting #1147, Special Sessions on Algebraic Graph Theory and on Structural Graph Theory; University of Hawaii at Manoa, Honolulu, HI, Mar 22-24, 2019.

ILAS 2019; Fundação Getúlio Vargas (FGV), Rio de Janeiro, Brazil, July 8-12, 2019.

27th British Combinatorial Conference (BCC 2019); Univ. of Birmingham, Birmingham, UK, Jul 29-Aug 2, 2019.

2019 Combinatorics Workshop; Incheon, August 9-10, 2019.

 

Papers

SCOPUS: Suil O

Google Scolar: Suil O

2019

19. Interlacing families and the Hermitian spectral norm of digraphs,
(with Gary Greaves and Bojan Mohar), Linear Algebra Appl. 564 (2019), 201–208 arxiv

2018

18. Spectral bounds for the connectivity of regular graphs with given order,
(with Aida Abiad, Boris Brimkov, Xavier Martinez-Rivera, and Jingmei Zhang), Electron. J. Linear Algebra, 34 (2018), 428–443 arxiv

17. Sharp bounds for the Randic index of graphs with given minimum and maximum degree,
(with Yongtang Shi), Discrete Appl. Math. 247 (2018), 111–115 arxiv

2017

16. Forbidden Pairs and the Existence of a Spanning Halin Subgraph,
(with Guantao Chen, Jie Han, Songling Shan, and Shoich Tsuchiya),
Graphs and Combin. 33 (2017), 1321–1345

15. On the Wiener index, distance cospectrality and transmission-regular graphs,
(with Aida Abiad, Boris Brimkov, Aysel Erey, Lorinda Leshock, Xavier Martinez-Rivera, Sung-Yell Song, Jason Williford),
Discrete Appl. Math. 230 (2017), 1–10, arxiv

2016

14. Spectral radius and fractional matchings in graphs,
Eurepean J. Combin. 55 (2016), 144–148, arxiv

13. On r-dynamic coloring of graphs,
(with Sogol Jahanbekam, Jaehoon Kim, and Douglas B. West)
Disc. Appl. Math. 19 (2016), 65–72

12. The difference and ratio of the fractional matching number and the matching number of graphs, (with Ilkyoo Choi and Jaehoon Kim)
Discrete Math. 339 (2016), 1382–1386, arxiv (8pp).

11. Cubic graphs with large ratio of independent domination number to domination number,
(with Douglas B. West) Graphs Combin. 32 (2016), 773–776

10. Edge-connectivity in regular multigraphs from eigenvalues,
Linear Algebra Appl. 491 (2016), 4–14
(Proceedings of the 19th ILAS Conference, Seoul, South Korea 2014), arxiv (11pp)

2015

9. Sharp bounds for the Chinese Postman Problem in 3-regular graphs and multigraphs,
(with Douglas B. West) Disc. Appl. Math. 190-191 (2015), 163–168.

8. Sharp lower bounds on the fractional matching number,
(with Roger E. Behrend and Douglas B. West)
Disc. Appl. Math. 186 (2015), 272–274.

2013

7. Average connectivity and average edge-connectivity in graphs,
(with Jaehoon Kim) Discrete Math. 313 (2013), no. 20, 2232–2238.

6. Hamiltonicity in regular graphs,
(with Daniel W. Cranston) Inf. Process. Lett. 113 (2013), no. 22-24, 858–860.

5. Game matching number of graphs,
(with Daniel W. Cranston, William B. Kinnersley, Doulgas B. West)
Discrete Appl. Math. 161 (2013), no. 13-14, 1828–1836.

2011

0. Matchings, Connectivity, and Eigenvalues in Regular Graphs,
Ph.D. Dissertation, University of Illinois, 2011

4. Longest Cycles in k-connected Graphs with Given Independence Number,
(with Douglas B. West and Hehui Wu)
J. Combinatorial Theory (B) 101, (2011) 480–485

3. Matching, and Edge-Connectivity in Regular Graphs,
(with Douglas B. West) European. J. Combinatorics 32, (2011), 324–329

2010

2. Edge-connectivity, Matching, and Eigenvalue in Regular Graphs,
(with Sebastian M. Cioaba) SIAM. J. Discrete. Math 24, (2010) 1470–1481

1. Balloons, Cut-edges, Matchings and Total domination in Regular Graphs of Odd Degree,
(with Douglas B. West) J. Graph Theory 64, (2010) 116–131

 

Accepted

19. Interlacing families and the Hermitian spectral norm of digraphs
(with Gary Greaves and Bojan Mohar), Linear Algebra and Its Applications arxiv

 

Submitted

24. Sharp spectral bounds for the edge-connectivity of a regular graph (with Jongyook Park, Jeong Rye Park, and Hyunju Yu), arxiv

23. Sharp conditions for the existence of an even [a, b]-factor in a graph (with Eun-Kyung Cho, Jong Yoon Hyun, and Jeong Rye Park), arxiv KSIAM2018-1jynun5

22. Extremal problems on saturation for the family of k-edge-connected graphs (with Hui Lei, Yongtang Shi, Douglas B. West, and Xuding Zhu), arxiv

21. The second largest eigenvalue and vertex-connectivity of regular multigraphs, arxiv

20. Matchings in generalized Halin graphs
(with Guantao Chen and Shoichi Tsuchiya)

 

Useful links on Combinatorics

Journals

last updated : December 12th 2018